# SDR VNAA2015073000042

- Difficulty date: July 30, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 25,858 hours, 25,822 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Shorted
- Location: Flap System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAUTION MESSAGE AND FLAPS STUCK AT 38 DEGREES ON APPROACH.  CREW EXECUTED A MISSED APPROACH PROCEDURE, RAN QRH, DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM IAW FAULT ISOLATION MANUAL,  R & R A CONNECTOR, REPAIRED WIRES AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
